Hi, I have been on Rebif since November and have suffered from the horrible side effects but they have got better as the months go by. My question is last night I injected took ibuprofen as normal but within 1 hour it was like my first injection all over again. Pain, uncontrollable shaking, temp etc. This happened a few weeks ago as well, all injections over the course of a week was the same with severe flu like symptoms. Then was fine again for the mext month. What I am asking is…why?? Has anybody else had this? Am starting to feel like 2 steps forward and 5 back. I am so happy to start to feel better then am knocked for 6 with the side effects again. Would be grateful for words of wisdom! C xx
I was on Rebif for over a year. I had no side effects after my first few injections but then the following week I was so unwell with flu-like symptoms that I had to go to bed. After that, I always seemed to have some mild flu symptoms but I injected at night and took paracetamol/ibuprofen and usually slept through the worst. I had the odd occasion where the side-effects were more severe than usual but most of the time it was like having a low-grade flu for about 6 hours. There didn’t seem to be any pattern to it and no way of knowing when the side effects were going to be mild or severe (most of the time they were mild). Not much help there but at least it proves that it’s not just you.
Rebif didn’t work for me and I relapsed twice while taking it. I’m now taking the oral drug Gilenya. I certainly don’t miss the injections and side effects but I hope Rebif works for you.
All the best
Hi, Do you take anything else to help you sleep through the night ? I take two amitriptyline at 8.00pm then inject at 10.00 ish then take two ibuprofen about 20 mins later. I find this combination helps me sleep through any effects I might have had. I’m only on my fifth week now and had started on titration. Funnily enough I had my worst flu like effects on the small dose of 8.8 mcg dose but that was only once, then I started my routine as I’ve mentioned above and I’ve not had any effects since, I’m now on the full 44mcg dose, and touchwood, everything seems fine and I’m very pleased as I was expecting the worst.
I find when I do my avonax and it happens to be when I am a bit hormonal it hurts more and I feel like poop. Any help ?
Sorry don’t know if you are a girlie or guy? so could be no help if you are a guy!!!
I was on rebif for a year and a half and had the flu symptons alot and would dread doing the injection all day and i would have to fall asleep in half hour after other wise i would be up all night with flu like symtons…I has 6 relapses while i was on rebif so was taken off it and now on no medication and relapse free for 2 years now, fingers crossed.
Hi C I have been on rebif since November to but today following appointment with ms nurse have been told to stop taking it. She is arranging to swop to copaxone. I have never felt well on rebif but I did find some days were better then others. I feel bad for about 16 hours plus after an injection and nurse said she felt it would not improve much now. I was going to go in fighting to stay on it a bit longer but I felt so bad today decided it wasn’t such a bad idea after all. Can’t say I ever felt ok on it but it did vary a bit, today being a good example as still feeling bad…and breathless don’t know what that is about! Hope it all settles soon for you. Mish x
Thanks for all of your replies. It’s such a gamble isn’t it?! Feel ok after last nights injection but was so nervous doing it. Bit like Russian roulette with the old jabs at the moment, luckily I am on half term this week. Will stick with it a bit longer and see how I go. My hospital organised a 2 weekend course for newly diagnosed which was really helpful. After hearing the specialist speak I am sure I am doing the right thing by taking a DMD it’s just if Rebif is right for me. Time will tell!! Thanks again for all your advice. Xx